Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 4.

Rodríguez Bernal, Aníbal y Vidal López, Alejandro y Langa, J.A. y Robinson, James C. y Suárez, A. (2007) Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations. Discrete and Continuous Dynamical Systems. Series A, 18 (2-3). 483-497 . ISSN 1553-5231

Robinson, James C. y Vidal López, Alejandro (2006) Minimal periods of semilinear evolution equations with Lipschitz nonlinearity. Journal of Differential Equations, 220 (2). pp. 396-406. ISSN 0022-0396

Rodríguez Bernal, Aníbal y Langa, José A. y Robinson, James C. y Suárez, Antonio (2009) Permanence and asymptotically stable complete trajectories for nonautonomous Lotka-Volterra models with diffusion. Siam Journal on Mathematical Analysis , 40 (6). 2179-2216 . ISSN 0036-1410

Rodríguez Bernal, Aníbal y Vidal López, Alejandro y Robinson, James C. (2007) Pullback attractors and extremal complete trajectories for non-autonomous reaction-diffusion problems. Journal of Differential Equations, 238 (2). 289-337 . ISSN 0022-0396

Esta lista fue generada el Tue Dec 6 02:45:05 2016 CET.